# SDR IXXA2024030601

- Difficulty date: January 22, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 109,073 hours, 18,920 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 112T528010
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INTERNAL RIB 28 INBD FACING WEB SURFACE IS GOUGED IN LINE WITH STRINGER  L-9 VIEWED THROUGH ACCESS HOLE 541TB
